Cookies?
Library Header Image
LSE Research Online LSE Library Services

A note on a Markov bilinear stochastic process in discrete time

Tong, Howell (1981) A note on a Markov bilinear stochastic process in discrete time. Journal of Time Series Analysis, 2 (4). pp. 279-284. ISSN 0143-9782

Full text not available from this repository.

Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184859...
Additional Information: © 1981 Blackwell Publishing Ltd
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 07 Jul 2008 08:42
URL: http://eprints.lse.ac.uk/6524/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only